# SDR F3LA200800409

- Difficulty date: July 1, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 15,062 hours, 7,233 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FLIGHT CREW NOTED AN ODOR OF GAS IN AFT GALLEY.  MAINT INSPECTED AC FOR UNSATISFACTORY CABIN AIR QUALITY IAW TSM 21-00-00-810-802.  NO ODOR OR SOURCE OF ODOR WAS NOTED.  FIRE DEPARTMENT AND HAZMAT CREW INSPECTED THE CABIN AND CARGO COMPARTMENT, AND ALL LUGGAGE.  NO ODOR OR SOURCE OF ODOR WAS NOTED AND AC CONTINUED SERVICE.  (A)
